Recently Diagnosed with Shingles

simmonsg
simmonsg Member Posts: 33
edited March 2014 in Breast Cancer #1
Good Morning Group:

I have a question - I finished my chemo treaments in July of last year followed by radiation. Just last week I started to notice a little burning and tingling on my left side - a few days later I saw a few little bumps. I had a check-up oncologist appointment and had him to look at it - He said I had shingles. Has anyone else on the board gotten this following treatment? Just as things were feeling back to normal.

Thanks for any feedback.

Comments

  • krisrey
    krisrey Member Posts: 194
    Hi simmonsg,
    Guess what!! I thought I was the only one to get shingles.. I finished treatment dec 30 and started sailing along when all of a sudden I got just what you described. MIne was on my upper leg and what really brought me to the doctors was the swollen groin or nodes (I paniced). The doctor looked at me and said..You have shingles..I didn't even know what they were. Luckily for me they were caught really early and he put me on antiviral meds and prednosone along with some cream. Apparently its not uncommon to get them when your immune system is compromised or low. I am doing fine and they never spread, my back hurt a little and the nerve endings around my butt and hip tingled, but other than that I am fine..good luck..if you have any questions, feel free to email me at [email protected]
    Kris
  • sillyspirit
    sillyspirit Member Posts: 20
    I Had Shingles really bad, it turned into 2nd degree infection and spread all over my body. Thank God it didn't get into my organs. so be very careful and see the doctor if it gets any worst.
  • lieb
    lieb Member Posts: 1
    I finished my radiation in the end of March and broke out in shingles in the end of June, I thought it was a rash from the treatments ,because it was right where my treatments were. I was lucky to catch it early, but it was painful and I had to cancel a cruise we planned to celebrate the end of all the treatments, what a bummer.